# SDR MASA97192

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67YV
- Make and model: Beech 1900D
- Aircraft serial: UE67
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004111
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, THE LEFT MAIN LANDING GEAR ACTUATOR END CAP WAS FOUND LEAKING.  MAINTENANCE REMOVED AND REPLACED THE ACTUATOR.  EXTENSION/RETRACTION TEST WAS PERFORMED SUCCESSFULLY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
